# SDR USAA051193

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE AT STA 380, STR 5 DEFECT.  FABRICATED FRAME REPAIR DOUBLER & INSTALLED IAW REPAIR DOCUMENT TYP.  REPAIR 53-10-14 DEFECT SIZE:  1 X 1 INCH RUB AREA AT STA 380 STR 5 LT SIDE.
